# SDR FDEA202309241640

- Difficulty date: September 24, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 114,724 hours, 24,515 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: ACA71023
- Condition: Cracked
- Location: Zone 230
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, FLOOR TRACK X = -8.5 AT STATION 635, CRACKLINE FOUND AT   LOWER FLANGE (VISIBLE FROM LOWER CARGO CEILING). MAIN DECK CARGO COMPARTMENT, CRACKED FLOOR TRACK X = -8.5 AT STATION 635 REPAIRED   BY SECTIONAL SEAT TRACK REPLACEMENT BETWEEN STATION 625 TO STATION 645 X = -8.5 AS   PER MD-11 SRM 53-00-52-2R REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100. REFER TO SNRM N00001 FOR WORK DETAILS.
